# SDR SWAA2025071188814

- Difficulty date: July 7, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 73,083 hours, 43,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING LIGHTS INOP AT ROWS 2 & 24.
